# SDR IPXA12M72659

- Difficulty date: February 24, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017500
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NLG TRUNNION FITTING CRACKED ON RT SIDEWALL AFT OF RT AFT NLG DOOR AFT HINGE.   NLG RT TRUNNION FITTING REPAIRED BY FABRICATION IAW SRM 53-10-14 REPAIR 2, FIG 202, REV 48.
